Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 111, NWS Kansas City, MO

June 10, 20054 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2005, 2:54 PM CDT for 4 counties in Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2005, 2:54 PM CDT (19:54 UTC)
Expired
Jun 10, 2005, 3:20 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 101954
SVREAX
MOC041-053-089-195-102030-
/O.NEW.KEAX.SV.W.0111.050610T1954Z-050610T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
254 PM CDT FRI JUN 10 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COOPER COUNTY IN CENTRAL MISSOURI
  HOWARD COUNTY IN CENTRAL MISSOURI
  EASTERN SALINE COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 330 PM CDT

* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM LISBON TO ESTILL TO NEW
  FRANKLIN...AND MOVING NORTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   GILLIAM BY 300 PM CDT.
   GLASGOW BY 305 PM CDT.
   FAYETTE BY 310 PM CDT.
   FOREST GREEN BY 315 PM CDT.
   ARMSTRONG BY 320 PM CDT.

THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3917 9308 3905 9286 3898 9275 3891 9268
      3917 9248 3929 9263 3940 9284

$$

CUTTER
2 follow-up statements
000 
WWUS53 KEAX 102011
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 PM CDT FRI JUN 10 2005

MOC041-053-089-195-102030-
/O.CON.KEAX.SV.W.0111.000000T0000Z-050610T2030Z/
CHARITON MO-SALINE MO-HOWARD MO-COOPER MO-
311 PM CDT FRI JUN 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN COOPER...
HOWARD...EASTERN SALINE AND SOUTHEASTERN CHARITON COUNTIES UNTIL 330
PM CDT...

AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GLASGOW TO FAYETTE TO NEW FRANKLIN...MOVING NORTHEAST
AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   SHANNONDALE BY 325 PM CDT.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3917 9308 3905 9286 3898 9275 3891 9268
      3917 9248 3929 9263 3940 9284

$$

CUTTER
000 
WWUS53 KEAX 102020
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT FRI JUN 10 2005

MOC041-053-089-195-102030-
/O.CAN.KEAX.SV.W.0111.000000T0000Z-050610T2030Z/
CHARITON MO-SALINE MO-HOWARD MO-COOPER MO-
320 PM CDT FRI JUN 10 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOPER...
HOWARD...EASTERN SALINE AND SOUTHEASTERN CHARITON COUNTIES HAS BEEN
CANCELLED...

AT 318 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3917 9308 3905 9286 3898 9275 3891 9268
      3917 9248 3929 9263 3940 9284

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:40 AM CDT, 11 hours 14 minutes earlier.

Area forecast discussion, Jun 10, 3:40 AM CDT, 11 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CDT FRI JUN 10 2005

.DISCUSSION...
340 AM...
MAIN FORECAST CONCERN CONTINUES TO BE FOCUSED ON PRECIPITATION
CHANCES THROUGH THE WEEKEND WITH ACTIVE SOUTHWEST FLOW PATTERN
REMAINING OVER THE AREA. WILL TREND TOWARD NAM SOLUTION AS IT HAS
BEST HANDLE ON CONVECTION THIS MORNING...AND SEEMS TO HANDLE REMNANT
BOUNDARIES AND MCVS BETTER THAN GFS.  EVEN WITH THAT SAID...HAVE
NOTICED OF LATE...EVEN THOUGH THE NAM MAY HAVE THE RIGHT IDEA ON THE
EVOLUTION OF THE STORM COMPLEXES...ITS LOCATION MAY STILL BE
SIGNIFICANTLY OFF...SO CONFIDENCE IS STILL NOT VERY HIGH ON THIS
FORECAST.

ONGOING CONVECTION THIS MORNING WILL BE LEAVING SEVERAL MINOR UPPER
WAVES AND MCVS ACROSS SOUTHEAST NEBRASKA...THROUGH KANSAS AND INTO
OKLAHOMA.  BUT NAM DAMPENS THESE WAVES OUT THIS AFTERNOON AS
STRONGER SHORT WAVE CURRENTLY SEEN ON WV IMAGERY IN 4 CORNERS
AREA...TREKS INTO HIGH PLAINS THIS EVENING. MODELS IN FAIRLY GOOD
AGREEMENT ON THE MAIN SURFACE BOUNDARY SETTING UP ACROSS SOUTHEAST
NEBRASKA INTO THE TEXAS PANHANDLE THIS EVENING...WITH LOW LEVEL JET
RAPIDLY PICKING UP THIS EVENING ACROSS CENTRAL AND EASTERN KANSAS.
CURRENT THINKING IS HEAVIEST RAIN TONIGHT WILL BE MAINLY WEST OF THE
FORECAST AREA...ALTHOUGH WITH THE SURFACE BOUNDARY SO CLOSE TO
NORTHWEST MISSOURI AND NORTHEAST KANSAS...THAT AREA MAY SEE SOME OF
THE VERY HEAVY RAIN THAT IS EXPECTED TO DEVELOP ALONG THE BOUNDARY.
CONVECTION THIS MORNING MAY MUDDY THE PICTURE A BIT AS TO WHERE
EXACTLY THE MAIN SURFACE BOUNDARY WILL SET UP.  WILL HOLD OFF ON ANY
FLOOD WATCH AT THIS POINT...AND GIVE THE DAY SHIFT A CHANCE TO SEE
WHERE BOUNDARIES AND THE MAIN MOISTURE AXIS IS GOING TO SET UP LATER
TODAY.  PLUS RAIN THIS MORNING WILL FURTHER SATURATE THE
GROUND...WHICH WILL LIKELY REDUCE FLOOD GUIDANCE NUMBERS THIS
MORNING...SO IT MAY NOT TAKE THAT MUCH HEAVY RAIN TO CAUSE A
PROBLEM.  WATCH MAY BE NEEDED OVER MORE OF THE FORECAST AREA THAN
WHAT CONVENTIONAL WISDOM WOULD SUGGEST.

AREA MAY SEE A BIT OF A BREAK ON SATURDAY NIGHT AS WEAK RIDGING
PUSHES UP AHEAD OF NEXT SHORT WAVE DIVING INTO SOUTHWEST PART OF
COUNTRY. THIS WAVE SHOULD BE MOVING TOWARD AREA ON SUNDAY
NIGHT...AND APPEARS TO HAVE A BETTER POTENTIAL FOR A WIDESPREAD
SEVERE EVENT FOR THE FORECAST AREA...SO WILL HAVE TO BE WATCHED.

REGARDING TEMPERATURES...WITH THE PERIODS OF RAIN AND DEBRIS
CLOUDINESS EXPECTED...WILL LIMIT HIGHS TO THE 80S FOR NOW.

PC

&&

.PREV DISCUSSION...
306 PM THU...
A FEW ITEMS OF INTEREST THIS AFTERNOON.  FIRST IS THE AREA OF
ELEVATED CONVECTION JUST TO OUR WEST IN EASTERN KANSAS AND
NEBRASKA.  THIS ACTIVITY HAS NOT BEEN ABLE TO MAKE IT VERY FAR
EAST...AND IS ONLY AFFECTING NORTHWEST MISSOURI AT THIS TIME.
EXPECT TO SEE THIS ACTIVITY CONTINUE THROUGH EARLY EVENING.  ANOTHER
AREA OF CONVECTION IS IN NORTHERN ARKANSAS WHICH IS SCATTERED IN
NATURE.  AM WAITING FOR CENTRAL MISSOURI TO DESTABILIZE THIS
AFTERNOON...BUT NOT SURE THIS IS GOING TO HAPPEN.  DEWPOINTS HAVE
REMAINED IN THE LOW TO MID 60S...WITH A BIT OF A CAP GOING ON.  WILL
DECIDE AT THE LAST MINUTE HOW TO PLAY POPS...BUT WILL PROBABLY KEEP
THE EASTERN HALF OF THE CWA DRY.

CONVECTION IS FIRING OUT IN WESTERN KANSAS AND NEBRASKA THIS
AFTERNOON.  THICKNESSES AND CORFIDI VECTORS WOULD TAKE IT TO OUR
NORTHWEST...SO HAVE ONLY PUT CHANCE POPS IN NORTHWEST MISSOURI IN
CASE IT MAKES IT THAT FAR.

DIFFICULT FORECAST FOR FRIDAY AND SATURDAY.  THE MODELS SHOW SEVERAL
SHORTWAVES EMBEDDED IN THE FLOW SOME OF WHICH ARE CONVECTIVELY
INDUCED.  THE MAIN SURFACE BOUNDARY REMAINS TO OUR WEST WITH SEVERAL
OUTFLOW BOUNDARIES FROM PRIOR CONVECTION LAYING AROUND.  MAY SEE
SCATTERED CONVECTION FRIDAY AFTERNOON...WITH MORE ACTION LATER ON
FROM MCS THAT DEVELOPS FROM CONVECTION FARTHER WEST.  THE
BIGGER/BETTER TROF SWINGS THROUGH ON SATURDAY...SO EXPECT THERE TO
ANOTHER ROUND THEN ALSO.   TEMPERATURES SHOULD BE SIMILAR THROUGH
THE SHORT RANGE WITH HIGHS IN THE MID AND UPPER 80S AND LOWS IN THE
UPPER 60S.

FOR THE LAST HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK THE
WEATHER ACROSS THE LOWER MISSOURI RIVER VALLEY WILL REMAIN
UNSETTLED. THE SOUTHWEST FLOW IS PROGGED TO MAINTAIN ITS POSITION
ACROSS THE CENTRAL CONUS...WHILE OUR ROCKY MOUNTAIN TROUGH BEGINS TO
MOVE EAST THROUGH THE NORTHERN PLAINS SUNDAY AND MONDAY. GFS AND
ECMWF HAVE SOME MAJOR DIFFERENCES ON THE EVOLUTION OF HOW THE TROUGH
WILL EXIT THE SCENE. THE GFS HAS A MORE PROGRESSIVE SOLUTION...
PUSHING THE TROUGH AND ASSOCIATED FRONT PAST MISSOURI BY MONDAY
NIGHT. THE ECMWF CUTS THE LOW OFF AND THEN SLOWLY MOVES IT
EAST...WITH THE LOW STILL LINGERING OVER KANSAS UNDER A CONTINENTAL
RIDGE BY LATE WEDNESDAY. THIS SOLUTION WOULD KEEP US UNDER THE GUN
FOR STORMS THROUGH NEXT THURSDAY. THE CANADIAN AND NAM (AT 84 HOURS)
LAND SOMEWHERE BETWEEN THE GFS AND ECMWF...THOUGH THEY BOTH SEEM TO
LEAN MORE TOWARDS THE GFS/S MORE PROGRESSIVE SOLUTION. I HAVE
CONTINUED TO STEER OUR FORECAST TOWARDS THE GFS/S SOLUTION DUE TO
ITS CONSISTENCY...AND BELIEF THAT THE ECMWF IS HOLDING ONTO THE HIGH
PRESSURE IN THE SOUTHEAST TO LONG...RESULTING IN THE SLOW EJECTION
OF THE LOW. RESULT IS THAT NOT MUCH HAS BEEN CHANGED IN THE LAST
HALF OF THE FORECAST. CHANCE THUNDERSTORMS LEFT IN THE FORECAST FOR
SUNDAY AND MONDAY...AND TEMPERATURES EXPECTED TO REMAIN ON THE HOT
AND HUMID SIDE.

LVQ/CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 10, 12:59 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT FRI JUN 10 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
1259 PM CDT FRI JUN 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
OUTLOOK AREA. A FEW OF THE STRONGEST STORMS HAVE THE POTENTIAL TO
PRODUCE DAMAGING WINDS. THE STRONGEST STORMS SHOULD BE LOCATED SOUTH
AND EAST OF A LINE FROM PLEASANT HILL TO KIRKSVILLE.

A MORE ORGANIZED AREA OF THUNDERSTORMS IS EXPECTED TO FORM
THIS EVENING ALONG A FRONTAL BOUNDARY IN KANSAS AND MOVE INTO MISSOURI
OVERNIGHT TONIGHT. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING
DAMAGING WINDS AND HAIL.

HEAVY RAINFALL WILL ALSO BE A CONCERN. AT THIS TIME THE MOST LIKELY
AREA TO SEE HEAVY RAINS TONIGHT WILL BE ACROSS NORTHEAST KANSAS AND
INTO NORTHWEST MISSOURI...BUT WITH THE ALREADY VERY WET GROUND...ANY
LOCATION THAT RECEIVES A PERIOD OF HEAVY RAINFALL TONIGHT MAY SEE
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE COMPLEX OF STORMS THAT IS EXPECTED OVERNIGHT TONIGHT SHOULD BE
LIFTING NORTHEAST OUT OF THE OUTLOOK AREA DURING THE DAY ON SATURDAY.
THERE WILL BE A CHANCE OF MORE THUNDERSTORM DEVELOPMENT SATURDAY
NIGHT...BUT THE BETTER CHANCE OF THUNDERSTORMS WILL COME SUNDAY NIGHT
AS A STRONGER UPPER LEVEL WEATHER DISTURBANCE APPROACHES THE REGION.
SEVERE STORMS MAY OCCUR WITH THIS SYSTEM WITH DAMAGING WINDS...HAIL
AND EVEN TORNADOES.

FLOODING WILL CONTINUE TO BE A CONCERN AS THE STORMS WILL BE CAPABLE
OF PRODUCING HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AGAIN
ON SATURDAY...AND SUNDAY NIGHT.

27

In the hours before

Special weather statement, Jun 10, 1:54 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT FRI JUN 10 2005

MOZ039-044>046-101930-
COOPER-JOHNSON-PETTIS-SALINE-
154 PM CDT FRI JUN 10 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON...NORTHWESTERN
COOPER...PETTIS AND SOUTHERN SALINE COUNTIES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DRESDEN...OR 7 MILES NORTHWEST OF SEDALIA...
MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE...
  NEAR HUGHESVILLE BY 200 PM CDT.
  NEAR LONGWOOD BY 205 PM CDT.
  NEAR NAPTON BY 225 PM CDT.

NICKEL SIZED HAIL AND WINDS TO AROUND 55 MPH HAVE ALREADY BEEN
REPORTED WITH THIS STORM 3 MILES SOUTH OF LE MONTE.

CUTTER
Local storm report, Jun 10, 1:58 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
158 PM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             GREEN RIDGE             38.62N 93.41W
06/10/2005  0.88 INCH        PETTIS             MO   EMERGENCY MNGR

            NICKEL SIZE HAIL AND WINDS OF 57 MPH REPORTED IN THE CITY
            OF GREEN RIDGE, MISSOURI.

&&

KB
Local storm report, Jun 10, 2:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 PM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     BLIZZARD         4 E LA MONTE            38.77N 93.35W
06/10/2005                   PETTIS             MO   EMERGENCY MNGR

            66 MPH WIND GUST REPORTED

0208 PM     NON-TSTM WND GST 4 E LA MONTE            38.77N 93.35W
06/10/2005  0 MPH            PETTIS             MO   EMERGENCY MNGR

            WIND GUST 72MPH 3-4 MILES EAST OF LAMONTE

&&

KB
Local storm report, Jun 10, 2:17 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 PM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     4 E LA MONTE            38.77N 93.35W
06/10/2005  66 MPH           PETTIS             MO   EMERGENCY MNGR

            66 MPH WIND GUST REPORTED

0208 PM     TSTM WND GST     4 E LA MONTE            38.77N 93.35W
06/10/2005  72 MPH           PETTIS             MO   EMERGENCY MNGR

            WIND GUST 72MPH 3-4 MILES EAST OF LAMONTE

&&

MJM
Local storm report, Jun 10, 2:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 PM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     HUGHESVILLE             38.84N 93.30W
06/10/2005                   PETTIS             MO   EMERGENCY MNGR

            8 INCH DIAMETER TREE BROKEN OFF

&&

MJM
Special weather statement, Jun 10, 2:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 PM CDT FRI JUN 10 2005

MOZ021-029-030-037-102045-
CLAY-CLINTON-JACKSON-RAY-
250 PM CDT FRI JUN 10 2005

...SIGNIFICANT WEATHER ALERT FOR CLAY...NORTHERN JACKSON...SOUTHERN
CLINTON AND WESTERN RAY COUNTIES...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INDEPENDENCE...OR 9 MILES EAST OF KANSAS
CITY...MOVING NORTH AT 30 MPH.

THIS STORM WILL BE...
  NEAR LIBERTY BY 300 PM CDT.
  NEAR MISSOURI CITY BY 305 PM CDT.
  NEAR MOSBY BY 310 PM CDT.
  NEAR KEARNEY BY 320 PM CDT.
  NEAR HOLT BY 330 PM CDT.

TORRENTIAL RAINFALL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline46 min
Jun 10, 2:36 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline25 min
Jun 10, 4:32 PM CDTFlash Flood WarningEAXChariton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.